MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 610-0221511-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing the device was unable to detect the attached pads and multifunction cable.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device passed the final test and was recertified and returned to the customer.Review of the device activity log showed the user was utilizing closed onestep complete pads for testing or troubleshooting.The device was not connected to an ecg cable, as all logs recorded ecg cable id as "3".Upon power-up, the device detected a "short detected" condition.The logs showed the end user powering up in pacer mode without a manual test being performed.The device entered pacer mode without an ecg cable connected.In pacer mode, the x series monitor automatically switches to lead view (leads i, ii, or iii), which requires an ecg cable.Without it, the device appropriately displayed a 'lead fault' message.This message can only be cleared by connecting an ecg cable with a patient or simulator in pace mode, or by switching the device back to defib mode.The device functioned as designed, and the messages observed were consistent with how the device responds when used in pacer mode without an ecg cable.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22395013
Report Number1220908-2025-02356
Device Sequence Number9104768
Product Code MKJ
UDI-Device Identifier00847946014964
UDI-Public(01)00847946014964
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number610-0221511-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown